# SDR ASOA2015031312384

- Difficulty date: February 23, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER IS CORRODED AT RBL9, FS 333.  R & R PACKS, PN SH670-32157-3 IAW SRM 51-42-06-001-001-A01.
